# SDR FDEA2018051871253

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 29,076 hours, 15,977 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C20101610003
- Part serial: 791
- Condition: Failed
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING THE BEGINNING OF TAKEOFF ROLL, TRANSFERRED CONTROL TO FIRST OFFICER AND AIRCRAFT SWERVED LEFT. NEITHER PILOT COULD  NORMALLY STOP THE SWERVE, CAPTAIN TOOK CONTROL AND STOPPED THE AIRCRAFT.  TAXIED BACK.  MAINTENANCE INFORMED THE LEFT BRAKE LOCKED UP.   REPLACED BSCU AND NR 1, 2, 5, & 6 WHEEL ASSYS AND 99GG RELAY.
